# SDR ATWA200640386

- Difficulty date: November 15, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 7,159 hours, 6,425 cycles
- Engine: Ge CF343B1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Carbon Seal
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, ENGINE NR 1 LOW OIL PRESSURE WARNING, AT FLIGHT IDLE OIL PRESSURE AT 45 PSI.  TEMP 84.  AIRCRAFT DIVERTED.  DURING CONSUMPTION TEST, FOUND ENGINE NR 1 AXIS F HYDRAULIC PUMP CARBON SEAL LEAKING.  REPLACED AXIS (F) CARBON SEAL AND MATING RING IAW MM AND SUPPLEMENT 05-018, LEAK CHECK GOOD.  (K)
